Chuntian Wang’s Paper One of Most Read Math Articles of 2018
Congratulations to Assistant Professor Chuntian Wang whose paper entitled “Crime modeling with truncated Lévy flights for residential burglary models” was one of the most-read mathematics articles of 2018. The paper was published in the Mathematical Models and Methods in Applied Sciences Journal, Vol. 28, No. 09, pp. 1857-1880 (2018), and the ranking can be viewed on the World Scientific website at https://www.worldscientific.com/worldscinet/m3as.